I have had constant nausea for 5 days…?

Apr 27
Posted by admin Filed in Constant Nausea

I have had constant nausea for 5 days…?
and idk wat it could be from. im 16 im not sexually active. I haven’t been able to eat much cuz it makes me feel so sick while im eating and afterwards. for instance I just ate some jello and I feel as if I could puke. I went to the dr yesterday bc I started throwin up and they said I have a uti(urinary tract infection) does having this cause all my symptoms.

Answer by laurab123
I’ve been getting this as well like all week and more. I haven’t actually been sick though. :S

Answer by Powertool
A UTI is an infection and sometimes when you have an infection in your body, your body temperature increases which can make you feel sick and the extra bacteria in your urinary tract could be poisoning your body causing you to feel nauseaus. If you have a UTI the doctor should have put you on an antibiotic which could be causing you to feel sick to your stomach.

Answer by cR@zY cUit3!
Yeah having that causes those symptoms…I recommend doing what your doctor told you to treat it and be strong!
You my also want to post this on the Health topic. There are many people there who may be able to answer your question better!
Hope this helped!

Answer by Debbie K
that doesnt sound like a uti at all!!!!!!!!!!!!cause i get them yes you can cramping but you might just have a basic stomch flu try the brat diet which is goooood remedie b-bananna’s-r-rice-a-applesause and t-toast. and if that doesnt work make sure your at least drinking to and take a can of coke and shake it up for about 3-5 min.(dont open right away though)lolol wait few min then open and sip on it flat coke it helps to or take the good ol pink stuff over the counter if none of that go to another dt..

Answer by ♥ Bl0nD!3 ♥
Dear Danlyn2510,
im so sry to hear ab ur dilema!! ISTBY! go to the dr it mite b ur appendix…. lol well i hope i made u smile! cuz i freaken love u! I better get the ten points im gettin closer to 2000 aww i just thought ab wen me n bob would sit n bcis n find stupid questions n make fun of the ppl n she would put mean answers to critize ppl =( aww lol she was always talkin crap ab ppl i told her she did it to make herself feeel better lol so im siitin n fashion rite now and we r finding clothes 4 cheap prices and “budgetin” lol well ily have a good dayu =D

constant nausea: I have had constant nausea for 5 days…?

Share

I’m taking Sulfamethoxazole TMP DS for a UTI. Does it cause nausea, fatigue or even a headache.?

Apr 15
Posted by admin Filed in Nausea And Fatigue

I’m taking Sulfamethoxazole TMP DS for a UTI. Does it cause nausea, fatigue or even a headache.?
It’s only for three days. What happens if I stop taking it?? Are there any doctors with an answer.
Thanks, it has made me feel really sick:(

Answer by The Poolboy
I am not a doctor but I recently had a UTI. Originally I was given Doxycyclin and was supposed to take it for a week. It made me very naucious and I could not eat so I did some research and asked about a the Z-pack (Zithromax). I took a one time dose of 1000 mg.(usually 4-250mg pills) and it was gone in about 24 hours. Just thought it would be nice for you to have some options. Buh bye.

nausea fatigue: I’m taking Sulfamethoxazole TMP DS for a UTI. Does it cause nausea, fatigue or even a headache.?

Share
Tags: , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , ,